Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Medication for rashes due to dandruff - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
Doctor :   Hi
User :   hi
User :   i had a big dandruff problem before ! but i didnt do anything about it
Doctor :   ok,
User :   now i use a good dandruff shampoo everyday, and my dandruff is fine
User :   but i have developed a pain in some areas of my scaly. a doctor saw it and said it is because of the earlier dandruff prob. He asked me to shampoo everyday and use "CANDID B" lotion on these areas bedtime
User :   i am doing it for the last 6 months, but the pain is still there. It hurts a lot when i press those areas
Doctor :   Ok, Are the any lesions over the areas which hurt ?
User :   nop
User :   totally clean !! i mean the doc says it is totally clear and clean. no dandruff there too
User :   ??
User :   what shud i do
Doctor :   is the pain only when you touch ?
User :   yup
User :   little pain on touching. while haircut if i tell the barber to do a head massage, those areas hurt real bad
User :   actually no pain on touching ! only if a tap with fingers
User :   ??
User :   u there??
Doctor :   the pain is due to the superficial scars
Doctor :   due to the previous fungal infection
Doctor :   well they do stay for some time but the pain will come down once there is good blood supply to the scalp
User :   how will that happen
User :   i mean good blood supply
Doctor :   vasodialation in the scalp veins will cause a soothening effect on the scars and bring down the pain
User :   what is that
User :   my time will run out ! pls say the whole thing together
Doctor :   Minoxidil 5% solution
Doctor :   on applying it to the scalp there will be vasodialation in the scalp (
Doctor :   dilatation of the blood vessels
Doctor :   Are you able to read me ?
User :   yes
User :   its available in chemist shops??
Doctor :   yes,
User :   when do i apply it ? how many times a day ?? on the whole scalp ?? before or after shower ?? for how long
User :   please answer
Doctor :   it should be applied after shower , and once every alternate day
Doctor :   apply it to the scalp and slightly massage the scalp
Doctor :   it has to be done for atleast a month to see a change
User :   ok ! minoxidil is a brand or name of the chemical ??
User :   diluted with water ? or directly ?
Doctor :   it has to be applied directly
Doctor :   TUGAIN 5%
User :   candid will continue ???
Doctor :   yes,
Doctor :   but apply at different times
User :   and should i stop minoxidil once the pain goes or i use it regularly ??
Doctor :   if candid morning , Tugain in night
Doctor :   preferably TUGAIN in the night
User :   ok
User :   and should i stop minoxidil once the pain goes or i use it regularly ??
Doctor :   Are you able to read me ?
Doctor :   continue it for one more month to have a long lasting effect
User :   ok ! candid can also be stopped then ??
Doctor :   no continue candid for the time your doctor suggested
Doctor :   the duration of the candid can be determined based on the clinical finding
Doctor :   Are you there ?
Doctor :   Is there anything else i can help you with ?
User :   no ! thanks a lot
Doctor :   Thanks for consulting me

Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor